Hi,my blood pressure has been up for a few months, i was put on propranalol 320mg daily then a few weeks after ramapril slow release one blood pressure had gone up now am on a water tablet, why are all these tablets not working?i know at the reading at one point was 180/120,i also have a feeling in my left arm that i have a band around it, and a funny twinge in the back of my neck on the left side also, can anyone cheer me up with simalar problems or advice,
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...